# SDR UIEA2025050500579

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 53,864 hours, 6,922 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BEAM, L/H WING OUTBD L/E CAVITY LOWER PNL SUPPORT BEAM INNER FACE, AT OLES 1380 AND OLES 1413.( 1. BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV: 123. 2. PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET NO: 0477877. 3. MEASURED REWORK AREA OLES 1380 DEPTH(X) = 0.001", LENGTH = 0.6", WIDTH = 0.5", OLES 14134 DEPTH(X) = 0.003" LENGTH = 0.7", WIDTH = 0.5". IT WAS ALLOWABLE IAW SRM 57-41-13-1A1, DETAIL V REV 123. 4. APPLY PROTECTIVE COATING AT REWORK AREA IAW SRM 51-20-01-0G-0, REV 123. 5. CONDITION CHECK NORMAL AND JOB COMPLETED. )
